Classes of Random Polynomials with Non-Identical Coefficients

K Farahmand, K Opong

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages381-390
    JournalInternational Journal of Applied Mathematics
    Volume14
    Issue number4
    Publication statusPublished - Apr 2004

    Cite this

    Farahmand, K., & Opong, K. (2004). Classes of Random Polynomials with Non-Identical Coefficients. 14(4), 381-390.
    Farahmand, K ; Opong, K. / Classes of Random Polynomials with Non-Identical Coefficients. 2004 ; Vol. 14, No. 4. pp. 381-390.
    @article{2484e2699a7f4a90a4065f416edf7854,
    title = "Classes of Random Polynomials with Non-Identical Coefficients",
    author = "K Farahmand and K Opong",
    year = "2004",
    month = "4",
    language = "English",
    volume = "14",
    pages = "381--390",
    number = "4",

    }

    Farahmand, K & Opong, K 2004, 'Classes of Random Polynomials with Non-Identical Coefficients', vol. 14, no. 4, pp. 381-390.

    Classes of Random Polynomials with Non-Identical Coefficients. / Farahmand, K; Opong, K.

    Vol. 14, No. 4, 04.2004, p. 381-390.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Classes of Random Polynomials with Non-Identical Coefficients

    AU - Farahmand, K

    AU - Opong, K

    PY - 2004/4

    Y1 - 2004/4

    M3 - Article

    VL - 14

    SP - 381

    EP - 390

    IS - 4

    ER -

    Farahmand K, Opong K. Classes of Random Polynomials with Non-Identical Coefficients. 2004 Apr;14(4):381-390.